# SDR 2008UALA04303

- Difficulty date: August 17, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 49,919 hours, 9,354 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY ASSEMBLY M33424 AT DOOR L1 IS DRAINED.  FOUND EMERGENCY LIGHT POWER SUPPLY M33424 BAD.  REMOVED & REPLACED BATTERY CHARGER.  OPS CHECK GOOD.
